candidablog.com

Will Murad Resurgence give me depression?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I'm going to start using Murad Resurgence in a few days and all over the place I see the warning about depression and psychosis. I know that there is no proof that Murad Resurgence causes this but I'm still worried about it. I have no history of depression or anything. How often are patients effected by Murad Resurgence in this way? Are there any studies that show a percentage? Thanks for any help...

Comments (11)

I was pretty depressed before starting Murad Resurgence (on meds with the supervision of a psychiatrist), and I actually feel much better now that I'm doing something about my skin. I'm taking my medication once a day instead of three times a day and I haven't had a crying spell in over a week (before I would cry every 2-3 days for 4 months straight). So obviously Murad Resurgence has not made me personally depressed. My advice would be to let a couple of people close to you know that you're starting Murad Resurgence, that way if they notice any changes in your behavior they can talk to you about it and you can decide whether the benefits of the drug are still outweighing the risk.Cheers!..

Comment #1

Thanks a lot everyone. This helps a lot...

Comment #2

Don't worry to start Murad Resurgence so long as you are on low dose from 5mg to 20mg...

Comment #3

Call me silly, but I think the whole Murad Resurgence causes depression thing is nonsense. The simple counter-argument is just so blatantly obvious. Who gets Murad Resurgence? People who have severe acne. Don't you think that people with severe acne might be more likely to be suicidal, even much more? I've heard people mention that people who weren't depressed before killing themselves while on Murad Resurgence, but how many times have you heard of people being depressed without their closest friends & family even knowing? Perhaps the idea of finally having their acne under control and then only ended up being disappointed again pushed some people over the edge?It seems like common sense to me...

Comment #4

I used to strongly agree with what you said but I've realized that it just sounds ignorant to completely brush it off and assume that anyone who commited suicide druing their course was already depressed. There are people on these forums that have said they never had depression until using Murad Resurgence. I personally believe that the chances of you becoming depressed from Murad Resurgence are slim though so I wouldn't worry too much about it. I've been taking it for a month and aside from super chapped lips and dry skin, I feel completely normal. If you're really uncomfortable about it, try taking a low dose course. I would imagine the side effects are practically non existent on low doses...

Comment #5

I think it's all in your head, esp have to take meds everyday and the way your new face is gonna look..

Comment #6

It really depends on luck if one suffer from permanent side effects or not sometime. But if you have really bad acne that ruin your life and feel suicidal then obviously Murad Resurgence is worth the risk. But still, the rule of the thumb is to be patient and take low dose 5mg, 10mg or 20mg, so that you can enjoy the benefit of Murad Resurgence and at the same time reduce the chance of suffering from severe permanent side effects...

Comment #7

Murad Resurgence seemed to make me happier! I mean, the initial breakout was really rough, but overall I became more confident and wanted to do more things. my acne made me depressed, and since Murad Resurgence cleared my skin, I dont feel that way anymore! and I took 80 mg/day...

Comment #8

From experienceim currently half way through my 3rd month. I was on 40 MG first 2 and 80 MG nowhonesetly I was very depressed before takin Murad Resurgence wen I was on like minocycline and shit that didnt workon Murad Resurgence I had no signs of depression wut so ever.. ya I was pissed if I got breakouts (durin first 2 months) but I KNEW these pills would actually work so I didnt stress it as much. Im 10x happier on Murad Resurgence then tetracyclin shitbut ya first 2 months rnt that good..

Comment #9

This until the I found out the temporary side effects weren't so "Temporary" after all. You have no idea how ecstatic I was when I finally saw my face clear up, for the first time since I was 12. Then the hair loss came and the rest is history. I've been on quite a few depression meds since, I still don't feel the same but I'm ever so trying to have a more positive outlook about the whole thing. It's hard but I'm trying.Just thought I'd share...

Comment #10

So you kinda answered your own question, but anyway..... The same percent that would have been effected taking sugar pills.Yes, less than 1%, as in, not scientifically significant.Murad Resurgence does change lots of people mentally..... they feel better, get less depressed (especially when their skin starts to clear) and are happier. But again, this has nothing to do with the chemical composition of the drug changing you physically..

Comment #11


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.